Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Red, itchy spots on penis. Histroy of protected sex with prostitute and use of public towel. Infection?

Dear Dr, I have make love with a prostitute with the protection of condom without broken during all the time 4 months ago. But I have used a public towel after that. 3 days later, I found there are few red pot on the glans and feels little itchy,so I wash it one time everyday and using little tetracycline antibiotics on the glans. The red pots disappeared and sometime it came back again. I feared to see the doctor, could you help me and tell me how to do? What kind of STI I have suffered?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
HI, YOU MAY BE SUFFERING FROM HERPES SIMPLEX INFECTION.KINDLY DO COMPLETE BLOOD ANALYSIS INCLUDING HIV VDRL TESTS.HAVE A COURSE OF ANTIVIRAL , ANTIHISTAMINES,STEROIDS MENTS OINT,VITAMIN SUPPLEMENTS, PSCYCHIATRIC COUNSELLING,IFNECCESSARY PLAN MARRIAGE TO PREVENT RECCURANCES IN FUTURE. WISHING YOU A SPEEDY RECOVERY.
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor